zbMATH — the first resource for mathematics

Geometry Search for the term Geometry in any field. Queries are case-independent.
Funct* Wildcard queries are specified by * (e.g. functions, functorial, etc.). Otherwise the search is exact.
"Topological group" Phrases (multi-words) should be set in "straight quotation marks".
au: Bourbaki & ti: Algebra Search for author and title. The and-operator & is default and can be omitted.
Chebyshev | Tschebyscheff The or-operator | allows to search for Chebyshev or Tschebyscheff.
"Quasi* map*" py: 1989 The resulting documents have publication year 1989.
so: Eur* J* Mat* Soc* cc: 14 Search for publications in a particular source with a Mathematics Subject Classification code (cc) in 14.
"Partial diff* eq*" ! elliptic The not-operator ! eliminates all results containing the word elliptic.
dt: b & au: Hilbert The document type is set to books; alternatively: j for journal articles, a for book articles.
py: 2000-2015 cc: (94A | 11T) Number ranges are accepted. Terms can be grouped within (parentheses).
la: chinese Find documents in a given language. ISO 639-1 language codes can also be used.

a & b logic and
a | b logic or
!ab logic not
abc* right wildcard
"ab c" phrase
(ab c) parentheses
any anywhere an internal document identifier
au author, editor ai internal author identifier
ti title la language
so source ab review, abstract
py publication year rv reviewer
cc MSC code ut uncontrolled term
dt document type (j: journal article; b: book; a: book article)
Lie symmetry analysis, optimal systems and exact solutions to the fifth-order KdV types of equations. (English) Zbl 1192.35011
Summary: The Lie symmetry analysis is performed on the fifth-order KdV types of equations which arise in modeling many physical phenomena. The similarity reductions and exact solutions are obtained based on the optimal system method. Then, the exact analytic solutions are considered by using the power series method.
35B06Symmetries, invariants, etc. (PDE)
35Q53KdV-like (Korteweg-de Vries) equations
35C10Series solutions of PDE
[1]Olver, P. J.: Applications of Lie groups to differential equations, Grad texts in math. 107 (1993) · Zbl 0785.58003
[2]Tian, C.: Lie groups and its applications to differential equations, (2001)
[3]Chen, D. Y.: Introduction to solitons, (2006)
[4]Hirota, R.; Satsuma, J.: A variety of nonlinear network equations generated from the Bäcklund transformation for the tota lattice, Suppl. prog. Theor. phys. 59, 64-100 (1976)
[5]Nakamura, A.: A direct method of calculating periodic wave solutions to nonlinear evolution equations, II, J. phys. Soc. Japan 48, 1365-1370 (1980)
[6]Li, Y. S.: Soliton and integrable systems, Adv. ser. Nonlinear sci. (1999)
[7]Gu, C. H.: Soliton theory and its applications, (1995)
[8]Zhu, Z.: The soliton solutions of generalized KdV equation, Acta phys. Sinica 41, 1057-1062 (1992) · Zbl 0810.35117
[9]Ma, W.; Zhou, D.: On solitary wave solutions to a generalized KdV equation, Acta phys. Sinica 42, 1731-1734 (1993) · Zbl 0810.35109
[10]Liu, H.; Li, J.; Chen, F.: Exact periodic wave solutions for the hkdv equation, Nonlinear anal. 70, 2376-2381 (2009) · Zbl 1162.35312 · doi:10.1016/j.na.2008.03.019
[11]Liu, H.; Li, J.: Lie symmetry analysis and exact solutions for the short pulse equation, Nonlinear anal. 71, 2126-2133 (2009)
[12]Liu, H.; Li, J.; Zhang, Q.: Lie symmetry analysis and exact explicit solutions for general Burgers equation, J. comput. Appl. math. 228, 1-9 (2009) · Zbl 1166.35033 · doi:10.1016/j.cam.2008.06.009
[13]Liu, H.; Li, J.; Liu, L.: Lie group classifications and exact solutions for two variable-coefficient equations, Appl. math. Comput. 215, 2927-2935 (2009) · Zbl 1232.35173 · doi:10.1016/j.amc.2009.09.039
[14]Liu, H.; Li, J.; Liu, L.: Painlevé analysis, Lie symmetries, and exact solutions for the time-dependent coefficients gardner equations, Nonlinear dynam. 59, 497-502 (2010) · Zbl 1183.35236 · doi:10.1007/s11071-009-9556-2
[15]Liu, H.; Li, J.: Lie symmetry analysis and exact solutions for the extended mkdv equation, Acta appl. Math. 109, 1107-1119 (2010) · Zbl 1223.37079 · doi:10.1007/s10440-008-9362-8
[16]Liu, H.; Li, J.: Lie symmetries, conservation laws and exact solutions for two rod equations, Acta appl. Math. (2009)
[17]Hunter, J.; Scheurle, J.: Existence of perturbed solitary wave solutions to a model equation for water waves, Phys. D 32, 253-268 (1988) · Zbl 0694.35204 · doi:10.1016/0167-2789(88)90054-1
[18]Chen, W.; Li, J.; Miao, C.; Wu, J.: Low regularity solutions of two fifth-order KdV type equations, J. anal. Math. 107, 221-238 (2009) · Zbl 1181.35229 · doi:10.1007/s11854-009-0009-0
[19]Galaktionov, V. A.; Svirshchevskii, S. R.: Exact solutions and invariant subspaces of nonlinear partial differential equations in mechanics and physics, (2006)
[20]Liu, H.; Li, W.: The exact analytic solutions of a nonlinear differential iterative equation, Nonlinear anal. 69, 2466-2478 (2008) · Zbl 1155.34339 · doi:10.1016/j.na.2007.08.025
[21]Liu, H.; Qiu, F.: Analytic solutions of an iterative equation with first order derivative, Ann. differential equations 21, 337-342 (2005) · Zbl 1090.34600
[22]Liu, H.; Li, W.: Discussion on the analytic solutions of the second-order iterative differential equation, Bull. korean math. Soc. 43, 791-804 (2006) · Zbl 1131.34048 · doi:10.4134/BKMS.2006.43.4.791
[23]Asmar, N. H.: Partial differential equations with Fourier series and boundary value problems, (2005)